# SDR AALA2018121209031

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: A13067
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 20,110 hours, 7,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT WING TRAILING EDGE FLAP INTERCONNECTING STRUT.  REPLACED THE INTERCONNECTING STRUT IAW AMM 27-51-44-400-001-A.
